MathSciNet Relay Station
MathSciNet bibliographic data
MR1742471 34K11 (34K40)
Wang, Qiru Oscillation theorems for first-order nonlinear neutral functional differential equations. Comput. Math. Appl. 39 (2000), no. 5-6, 19–28.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement